# SDR UIEA9944

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Main Deck
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RTO/ANC - FLT FX076 -  AT APPROX V1, MAIN DECK FIRE WARNING TRIGGERED BOTH AURAL AND VISUAL WARNINGS.  REJECTED TAKEOFF, MAINT AT ANC INSPECTED ACFT FOR DAMAGE PER CHAPTER 5 HIGH ENERGY STOP.  NO DAMAGE FOUND.  NO FAULT MESSAGES ON CMC.  REQUESTED BOEING TO SEND AOG TEAM  TO ANC TO ASSIST IN FAULT ISOLATION AND CORRECTION OF THIS DISCREPANCY.  AIRCRAFT CURRENTLY UNDER MAINTENANCE AT ANC WITH ASSISTANCE FROM BOEING TEAM AND ATLAS AIR QUALITY CONTROL INSPECTION.  WILL ADVISE FINDING WHEN THEY BECOME AVAILABLE.  WITH BOEING TECHNICAL EXPERTISE, THE MAIN DECK SMOKE DETECTOR SYS WAS THOROUGHLY CLEANED.  ALL AFOLTS (8) CARDS AND 3 DIODE CARDS WERE REPLACED.  ACFT TEST FLOWN AND SYS OPERATION  NORMAL.  (X)
